# SDR UIEA2014090800430

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 79,243 hours, 13,507 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 323U2387265
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON OTBD SKIRT FAIRING SKIN FWD AREA FOUND CRACKED.  REPAIRED IAW RI-54-50-10676 REV A.
